# SDR UIEA2024072400743

- Difficulty date: July 24, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 97,063 hours, 24,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 20945
- Condition: Unwanted Deploy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA ESCAPE INERTIAL REEL DEVICE FULL OUT( TRANSFER TO DMI 213408 PER MEL 25-61-01-01 CAT C DUE DATE 4AUG2024. PN 379103D-29  /  LP 1239968 ITEM 5 / ONT / 27JUL24: INSTALLED 1 EA INERTIA REEL IAW B767 AMM 25-61-01. NO FUTHER DEFECTS NOTED. THIS CLEARS MDDR 213408, PLACARD REMOVED. )
